EconPapers    
Economics at your fingertips  
 

Multiplicity of Solutions for Neumann Problems for Semilinear Elliptic Equations

Yu-Cheng An and Hong-Min Suo

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

Using the minimax methods in critical point theory, we study the multiplicity of solutions for a class of Neumann problems in the case near resonance. The results improve and generalize some of the corresponding existing results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/360581.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/360581.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:360581

DOI: 10.1155/2014/360581

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:360581